Preprints and recent publications
over separably closed fields, maximal divisible subgroups, and exact
sequences with F. Benoist and A. Pillay,
Journal of the Institute of Mathematics of Jussieu, Volume 15,Issue 01 / janvier 2016, pp 29-69. (Published online: 17 july 2014)
On function field Mordell-Lang and Manin-Mumford with
F. Benoist and A. Pillay (May 2014), to appear in Journal of
On function field Mordell-Lang: the semiabelian case and the socle theorem with
F. Benoist and A. Pillay, Preprint, Feb. 2017.